About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 682413, 12 pages
http://dx.doi.org/10.1155/2013/682413
Research Article

On the Largest Disc Mapped by Sum of Convex and Starlike Functions

1School of Mathematical Sciences, Universiti Sains Malaysia (USM), 11800 Penang, Malaysia
2Department of Mathematics, University of Delhi, Delhi 110007, India

Received 5 July 2013; Accepted 17 October 2013

Academic Editor: Ferhan M. Atici

Copyright © 2013 Rosihan M. Ali et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Toufik Guendouzi, and Lamia Bousmaha, “Approximate Controllability of Fractional Neutral Stochastic Functional Integro-Differential Inclusions with Infinite Delay,” Qualitative Theory of Dynamical Systems, vol. 13, no. 1, pp. 89–119, 2014. View at Publisher ยท View at Google Scholar